# SDR CALA2014061391260

- Difficulty date: June 8, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 75,155 hours, 27,412 cycles
- Engine: Pwa PW2040
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Defective
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT OIL SMELL IN PACK WITH APU RUNNING.  DEBRIEFED FLT CREW, OIL SMELL ONLY WHEN APU SUPPLYING AIR.  INOPERATIVE APU SHUTOFF VLV.  REPLACED APU IAW AMM 49-2 1-01.  OPERATIONS CHECKED GOOD.
